Powered by WebAds

Saturday, February 27, 2010

Unnecessary Discomfort

I had an entirely different post planned for this evening!  I will, I hope, post it tomorrow morning.  It is just a short, but positive, post about a change in my focus. It will have to wait.

Right now, I want to complain. 

I am having stomach cramps and I am upset, because they were completely avoidable.

I ran out of Tykerb, because I could not renew my prescription, because my approval had expired, and my health fund would not even ORDER the drugs until my approval was renewed, so I had to wait even longer, and I ran out of pills. (you can read about this outrageous incident here)

So, for several days, I did not take Tykerb.

Well, my stomach must have liked the "rest," because it is really objecting to the fact that I resumed taking this medication.

I started taking Tykerb again on Tuesday, and my stomach has been wreaking havoc on me, ever since!

The Imodium/Stop-it helps with diarrhea, but it has not alleviated the terrible cramping.

I would not have been experiencing this if I had not stopped and restarted treatment.

I had stomach problems from the Tykerb before, but not like this.

I know it will go away.

My body will reach a balance, like before, tenuous as it seemed.

Meanwhile, I just need to breathe and relax and wait.

This, too, shall pass.



Please daven (or send happy, healing thoughts) for RivkA bat Teirtzel.

With love and optimism,
RivkA

3 comments:

MommaMindy said...

So, so sorry! May you find relief soon.

Liba said...

Because I have Crohn's, my gut is really sensitive so I can really empathize with you.

I hope your intestines are happier soon and you have some relief from the cramping!!

Henya said...

So sorry, and so unnecessary. I can understand you. This is like a double patch.